# SDR DL764060590

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 19,714 hours, 6,666 cycles
- Engine: Ge CF680C2*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG HUNG AT START 31PCT N2 700 LBS FUEL FLOW NO EGT INCREASE.  F/REPORTED SMOKE FUMES FROM THE ENGINE OUTSIDE.  SELECTED IGN TO BOTH VISUALLY INPECTED INLET/OUTLET CKS OK.  STARTED RT ENGINE NORMALLY WITH IGN IN BOTH WITH RT ENG ING 2 EICAS MESSAGE FWD TO MCO/PLAC MEL 74-00-01A SWITCHED TO BOTH.  REPLACED IGNITORS PER M/M RAN ENG ON SINGLE IGNITION 2X.  BOTH STARTS NORMAL MCO/PLAC REMOVED.
